# SDR DALA2024010300128

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 85,195 hours, 28,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 INTERIOR EMER. LIGHTS ROW 33-37 INOP. CORRECITIVE ACTION: REPLACED BATTER PACK CHARGER ASSY (POWER SUPPLY) M10699 PER B757 AMM 33-51 OPS TEST GOOD. (5483827)
